# SDR AALA20101101AFW02

- Difficulty date: October 1, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 92,961 hours, 15,123 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sill
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION WAS FOUND ON THE FORWARD CARGO DOOR LOWER SILL OUTER CHORD VERTICAL FLANGE INBOARD SURFACE BETWEEN STATIONS 568 TO 570.  ACCOMPLISHED REPAIR PER EA 013166.
